# SDR SIMA200600507

- Difficulty date: January 2, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 12,136 hours, 11,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FORWARD DIGITAL WAS FOUND TO BE CORRODED. REMOVED THE CORROSION BY MAKING CUT OUT.  FABRICATED A DOUBLER.  REPAIR DONE IAW SRM. (K)
